4 doctors weighed in:

Vivelle (estradiol) dot patch cause migraine.?

4 doctors weighed in
Dr. Steven Bender
Dentistry
1 doctor agrees

In brief: Hormones & Headache

Migraine patients seem to suseptable to fluctuations in estrogen, especialy with a dramatic drop.
If your hormone replacement or bc is a higher dose, then there will be a more dramatic drop on the "off" days. This often leads to headaches. Talk to your gynocologist about using a more steady dose of estrogen hormone.

In brief: Hormones & Headache

Migraine patients seem to suseptable to fluctuations in estrogen, especialy with a dramatic drop.
If your hormone replacement or bc is a higher dose, then there will be a more dramatic drop on the "off" days. This often leads to headaches. Talk to your gynocologist about using a more steady dose of estrogen hormone.
Dr. Steven Bender
Dr. Steven Bender
Thank
Dr. Nirupama Vemuri
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Some times

Any HRT can cause migarines.
You can take exedrin migraine otc fro migraine.

In brief: Some times

Any HRT can cause migarines.
You can take exedrin migraine otc fro migraine.
Dr. Nirupama Vemuri
Dr. Nirupama Vemuri
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors